Longterm Steroid Precautions
- 05-20-2005, 03:18 AM
- 05-20-2005, 03:22 AM
Originally Posted by smeton_yea
Sorry to hear.
- 05-20-2005, 03:55 AM
Originally Posted by Qwerty
05-20-2005, 04:05 AM
Ah, I thought this was a statement: " Balding five years after steroid use!", as in "[I am] balding five years after steroid use."Originally Posted by smeton_yea
Glad you learned about stuff like attention grabbers in college, lol. Seriously though, I don't see balding being a problem that all of a sudden sprouts up 5 years down the road. There are definitely long term health related side effects that could linger and cause problems for you longterm but I really don't think hair problems five years down the road would have any relation to steroids.
05-20-2005, 05:01 AM
At most AAs will excellerate the unavoidable. My hair has gotten a little thinner after 2 years of sporadic, light use but I'm going bald anyway so who cares? Better than being skinny and bald.
I worry more about cardiovascular issues than anything else.
05-20-2005, 10:06 AM
05-20-2005, 10:53 AM
gear will accelerate the inevitable but will not cause a person who would not naturally go bald to start balding
as noted the main thing to take proper precautions against are the cardiovascular effects .. all steriods will **** with cholesterol levels .. and we all know about the additional concerns of 17aa's
05-20-2005, 12:44 PM
05-20-2005, 12:49 PM
Yup.Originally Posted by Beowulf
If you're impatient to find out whether you're gonna go bald or not, run some tren. You'll know real quick.
Me, my hair's staying with me AFAICT.
05-21-2005, 02:51 AM
what long term health related side effects that could linger and cause problems for you longterm are there?Originally Posted by Qwerty
05-21-2005, 02:58 AM
05-21-2005, 07:38 AM
05-21-2005, 11:35 AM
Damn you!!! We need a middle finger smilie.Originally Posted by kwantam
Don't mind me, I'm just hating b/c I definitely have the MPB gene. I've been using minox, azelaic acid, nizoral and occassionally spiro. I am actually seeing improvements. I've run 19Nor with 4derm and SD, and neither impacted my hair. That being said, I'll stay away from tren. No need to experiment.
05-21-2005, 12:20 PM
Yup, the stuff really does work. Ive been on Spiro/Minox/Azelaic/Nizorl for a little over a year now and there has been dramatic improvements in hair thickness. My androgen use has been very mild and spaced out (1t/4AD twice since I started lifting 4.5 years ago), but it didnt do anything to my hairline.Don't mind me, I'm just hating b/c I definitely have the MPB gene. I've been using minox, azelaic acid, nizoral and occassionally spiro. I am actually seeing improvements. I've run 19Nor with 4derm and SD, and neither impacted my hair. That being said, I'll stay away from tren. No need to experiment.
05-21-2005, 04:12 PM
I should have mentioned that your thread on this combo is exactly where I got it from.Originally Posted by BigVrunga
Thank you kind Sir
05-21-2005, 07:48 PM
05-21-2005, 10:49 PM
I use Nizoral 1 %and that seems to thicken up my hair some.
Big Vrunga or beowulf,
what is azelaic acid, and does it work are there any side effects other than the
reduction of androgrens that is the result of most hair loss products
05-21-2005, 11:14 PM
05-21-2005, 11:32 PM
Most people will shed from the androgens, but this isn't really the problem. 'The problem' is when the hair doesn't grow back. From personal experience, my hair sheds (sometimes at an alarming rate), but always grows back - except in the temple area. I'm using Spiro for the temple area but I'm not sure if it really does anything. It would be wise to take 1 mg of Finasteride and 1Ml (topically) of Minoxidil to make the hair grow back (what can grow back, usually WILL grow back).
down the line, expect hair cloning or incredible undectable transplants (the transplants availible today are pretty amazing already). That's what im planning on, those hairs will always regrow.
My Little Site about Hair Loss & Anabolics-
hair loss from steroids dot com
05-22-2005, 09:47 PM
Heh, I'm glad I have a nice, shapely head and the bic'd look suits me I started thinning at 19, what a bitch.
Similar Forum Threads
- By windwords7 in forum AnabolicsReplies: 12Last Post: 07-24-2007, 11:02 AM
- By windwords7 in forum AnabolicsReplies: 3Last Post: 12-14-2002, 10:39 PM
- By windwords7 in forum AnabolicsReplies: 10Last Post: 12-07-2002, 02:27 AM
- By windwords7 in forum General ChatReplies: 6Last Post: 11-29-2002, 11:28 AM
- By hamper19 in forum AnabolicsReplies: 2Last Post: 10-28-2002, 09:17 PM